Alert archive / Iowa / Flash Flood Warnings in 2018
Flash Flood Warning 20, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Sep 5, 2018, 1:01 PM CDT for 4 counties in Iowa. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 5, 2018, 1:01 PM CDT (18:01 UTC)
- Expired
- Sep 5, 2018, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, IA, Iowa County, IA, Johnson County, IA, Linn County, IA
The radar
The Quad Cities radar (KDVN), 104 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 5, 2:30 PM CDT | HEAVY RAIN 1.1 | 3 W Cedar Rapids, IA | FORMER SPOTTER. |
| Sep 5, 4:00 PM CDT | HEAVY RAIN 1.1 | Cedar Rapids Arpt, IA | ASOS STATION CID, CEDAR RAPIDS ARPT. THE DURATION OF THE HEAVY RAIN EVENT WAS 9 HOURS. |
| Sep 5, 4:00 PM CDT | HEAVY RAIN 2.56 | Iowa City Arpt, IA | ASOS STATION IOW, IOWA CITY ARPT. THE DURATION OF THE HEAVY RAIN EVENT WAS 14 HOURS. |
| Sep 5, 5:00 PM CDT | HEAVY RAIN 2.85 | Parnell, IA | UPDATED RAINFALL TOTAL TODAY. OLD MAN'S CREEK IS OUT OF BANKS AND INTO SOME FIELDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 6.0 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 152 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 981 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
243
WGUS53 KDVN 051801
FFWDVN
IAC011-095-103-113-060000-
/O.NEW.KDVN.FF.W.0020.180905T1801Z-180906T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Quad Cities IA/IL
101 PM CDT WED SEP 5 2018
The National Weather Service in the Quad Cities has issued a
* Flash Flood Warning for...
Johnson County in east central Iowa...
Southeastern Benton County in east central Iowa...
Linn County in east central Iowa...
Iowa County in east central Iowa...
* Until 700 PM CDT Wednesday.
* At 1258 PM CDT, Doppler radar indicated heavy rain across the
warned area. Several reports of 2 to 3 inches of rain has fallen
since sunrise on near saturated ground. Flash flooding is expected
to begin shortly. Several more inches of rain is likely through
sunset.
* Some locations that will experience flooding include...
Cedar Rapids, Iowa City, Marengo, Marion, Coralville, North
Liberty, Hiawatha, Mount Vernon, Robins, Williamsburg, Lisbon,
Fairfax, Solon, Tiffin, Ely, Atkins, Walford, Lone Tree, Central
City and Springville.
This includes the following highways...
Interstate 80 in Iowa between mile markers 205 and 253.
Interstate 380 between mile markers 1 and 31.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4186 9230 4186 9223 4189 9223 4230 9137
4142 9137 4142 9148 4147 9151 4150 9151
4151 9153 4151 9230
$$
083 follow-up statements
087
WGUS73 KDVN 051942
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA/IL
242 PM CDT WED SEP 5 2018
IAC011-095-103-113-060000-
/O.CON.KDVN.FF.W.0020.000000T0000Z-180906T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Johnson IA-Benton IA-Linn IA-Iowa IA-
242 PM CDT WED SEP 5 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
JOHNSON...SOUTHEASTERN BENTON...LINN AND IOWA COUNTIES...
At 235 PM CDT, Doppler radar indicated heavy rain across the warned
area. Radar estimates 1.5 to 2 inches of rain has fallen across Iowa
and Johnson counties. There are reports of 3 to 4 inches of rain in
Iowa county and some street flooding in Iowa City. Flash flooding is
expected to begin shortly.
Another round of moderate to heavy rain will move across the warned
area between 3 and 6 PM. An additional 1.5 to 3 inches of rain is
possible.
Some locations that will experience flooding include...
Cedar Rapids, Iowa City, Marengo, Marion, Coralville, North Liberty,
Hiawatha, Mount Vernon, Robins, Williamsburg, Lisbon, Fairfax, Solon,
Tiffin, Ely, Atkins, Walford, Lone Tree, Central City and
Springville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
&&
LAT...LON 4186 9230 4186 9223 4189 9223 4230 9137
4142 9137 4142 9148 4147 9151 4150 9151
4151 9153 4151 9230
$$
08535
WGUS73 KDVN 052124
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA/IL
424 PM CDT WED SEP 5 2018
IAC011-095-103-113-060000-
/O.CON.KDVN.FF.W.0020.000000T0000Z-180906T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Johnson IA-Benton IA-Linn IA-Iowa IA-
424 PM CDT WED SEP 5 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
JOHNSON...SOUTHEASTERN BENTON...LINN AND IOWA COUNTIES...
At 417 PM CDT, Doppler radar indicated moderate rain across the
warned area. Radar estimates 1.5 to 2 inches of rain has fallen
across southern Johnson and far southeast Iowa counties since 1 PM.
Johnson county emergency management reported water up to the edges
of roads in rural Johnson county, and some street flooding in Iowa
City.
Creeks across Johnson, Iowa, and Linn counties are rising but there
are no reported problems.
Moderate to possibly heavy rain will continue across the area
through 6 PM with another 1 to 1.5 inches of rain possible.
Some locations that will experience flooding include...
Cedar Rapids, Iowa City, Marengo, Marion, Coralville, North Liberty,
Hiawatha, Mount Vernon, Robins, Williamsburg, Lisbon, Fairfax, Solon,
Tiffin, Ely, Atkins, Walford, Lone Tree, Central City and
Springville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
&&
LAT...LON 4186 9230 4186 9223 4189 9223 4230 9137
4142 9137 4142 9148 4147 9151 4150 9151
4151 9153 4151 9230
$$
08164
WGUS73 KDVN 052359
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA/IL
659 PM CDT WED SEP 5 2018
IAC011-095-103-113-060009-
/O.EXP.KDVN.FF.W.0020.000000T0000Z-180906T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Johnson IA-Benton IA-Linn IA-Iowa IA-
659 PM CDT WED SEP 5 2018
...THE FLASH FLOOD WARNING FOR JOHNSON...SOUTHEASTERN BENTON...LINN
AND IOWA COUNTIES WILL EXPIRE AT 700 PM CDT...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 4186 9230 4186 9223 4189 9223 4230 9137
4142 9137 4142 9148 4147 9151 4150 9151
4151 9153 4151 9230
$$
UttechWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Sep 5, 12:59 PM CDT, 2 minutes earlier.
Area forecast discussion, Sep 5, 12:59 PM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
1259 PM CDT Wed Sep 5 2018
...AVIATION UPDATE...
.SYNOPSIS...
Issued at 333 AM CDT Wed Sep 5 2018
Cold front extends from northern WI to weak surface low near
LaCrosse WI then swwd through eastern NE to lee low over CO.
Weak surface low near LaCrosse WI is reflection of upper level
wave traversing the Upper Midwest providing focus for more
widespread precipitation across portions of MN/WI, with
additional channeled higher coverage extending swwd through
northeast to west central IA being swiped by tail of large scale
ascent within convergence axis along sfc-850 mb boundary.
This precipitation is occurring in a very impressive and
anomalously deep moist conveyor belt from the Southern Plains
through the Central Plains with near record PWATs 1.9-2.2 inches
squarely in 95th-99th percentiles at OAX, OUN, LMN and TOP sites.
With the upper ridge being shunted back east across the
Mid-Atlantic region, our area will become re-positioned in this
deep moist conveyor and southwest flow pattern shuttling weak
perturbations on the periphery of the ridge. This combined with
the sagging front will result in a renewed round of widespread
rainfall over the next 24+ hours with the potential for locally
heavy rain.
&&
.SHORT TERM...(Today and Tonight)
ISSUED AT 333 AM CDT Wed Sep 5 2018
Cold front will make inroads by this afternoon eventually sagging
just south of the CWA by Thursday AM. Frontal convergence and
assist from weak upper level perturbations in SW flow aloft
combined with deep tropical moist axis enveloping region will
lead to likelihood of rain in many locations. Bulk of forcing
and position of warm conveyor belt with the front is rearward
suggesting Anafrontal conditions. Thus, much of the rains will
likely be found along and especially behind the front which with
sagging nature of front means it could take some time for them
to develop into our south/east counties. As result, I have
nudged up highs in these areas to the mid to possibly upper 80s.
With these warmer temps comes moderate instability and potential
to develop at least scattered storms just ahead of front mainly
south/east of Quad Cities this afternoon. Severe weather threat
looks low with deep layer shear 0-6km less than 20 kts while much
stronger post frontal. But given close proximity to front can't
totally discount a funnel or brief spin-up with any storm
interaction. This low risk appears mostly confined to our west
central IL counties at this time, or roughly southeast of Princeton
to Fort Madison. Coverage of showers and a few storms expected
to increase across the NW 1/2 or so today and potential for some
locally heavy rains with anomalous moist axis and efficient warm
rain processes. Deeper cores may be somewhat small and not last
long, but will be capable of torrential downpours, and areas that
see repeated activity could easily see 1-3 inch rainfall amounts.
These higher amounts will likely be somewhat localized swaths, but
no doubt pose a flash flood threat especially if occurring in some
of our more saturated areas north/west of Quad Cities. As for temps
expect a challenging high temp gradient in the mid section of CWA
with mid 70s northwest periphery of CWA to well into the 80s southeast
periphery.
Tonight will see continued waves of showers and a few storms with
elevated convergence, while the focus gradually shifts mainly
south of I-80 by overnight as northerly flow brings in drier air
across the far north. Lows may sneak down into the 50s across the
northwest, with 60s elsewhere and still rather muggy central/south.
.LONG TERM...(Thursday through next Tuesday)
ISSUED AT 333 AM CDT Wed Sep 5 2018
Thursday...Assessing the latest 00z model runs, in general they
continue to be more bullish seasonably strong sfc high pressure
squeezing down acrs the northwestern and western GRT LKS. After some
elevated/overrunning showers and even an isolated thunderstorm
continue acrs mainly acrs areas along and south of I80 through
midday, seems the models are picking up on this feature's strength,
subsidence and lower level drying northeasterly fetch for mainly dry
weather locally for Thu afternoon and most of the night. As
remnant's of tropical system Gordon's circulation rolls acrs western
AR and toward the east central plains, increasing lift to the north
with initial fringe of tropical TROWAL moisture feed may induce some
more overrunning rains into the southern CWA by dawn Friday morning.
Back to earlier Thu morning with the lingering rains south of I80,
amounts may only range from 0.25 to a half inch by the time it wanes
by Thu afternoon in those areas. High temps cooler in the low to mid
70s with increasing northeasterly boundary layer(BL) flow.
Friday...Continuing with the trend of stronger western GRT LKS
ridging holding firm on most of the latest medium range model runs,
the Gordon remnant circulation may be temporarily blocked acrs the
western AR/east OK/southwest MO region into Friday evening, with
lead bands of rain having trouble making it north of I80, or even
Hwy 34 like the new 00z ECMWF suggests. So more dry hours to the
north of this activity beneficial for rain-soaked areas and swollen
rivers, if these trends continue and prove correct. If overrunning
clouds thicken enough, temps to be held down in the upper 60s to low
70s acrs much of the area during the afternoon. Latest signs are
that the remnants try to roll into southwestern MO, increasing lee-
side tropical moisture feed should really start to enhance elevated
rain bands acrs MO into central IL by Sat morning, but how far north
the more substantial rains can creep north acrs the local area still
at question, with both lift and saturation parameters by both the
00z GFS and ECMWF producing from 1 to 3+ inches of rain acrs the
southeastern third or bit less of the DVN CWA by 12z Sat. The more
optimistic point early on is that these southern areas have mainly
missed out on the recent bouts of heavy rain, plus recent drought
conditions may allow for these areas to absorb the first wave with
minimal flooding impacts.
Weekend Gordon remnants concerns...Still many questions and
uncertainties to be worked out by later model runs over the next 48
Hrs, but trends on the latest medium range guidance and especially
the ECMWF/GFS, suggest that increasing mid level wave progression
with some digging acrs the northern Rockies and plains to have an
earlier "kicker" effect eastward on the tropical wave. This combined
with the extent of growing GRT LKS mid level ridging may act as a
deflector shield, shunting the brunt of Gordon just to the south and
east of the DVN CWA mainly from central MO, central into
northeastern IL and eventually IN/MI from Saturday through Sunday.
This more of a classic path for an inland striving tropical system
that comes ashore in the Gulf acrs AL/LA. Although this track would
still produce additional rains of 1 to 3 inches acrs the far southern
and southeastern CWA Saturday into Sunday which could still produce
some flooding and flash-flooding, the brunt of the CWA and it's
swollen rivers would be spared. So these are optimistic trends for
the "home team", but can't let the guard down just yet and will have
to watch for late week mid CONUS phasing between upper trof's and
related upper jet trends for better defining the path that the
Gordon remnants will take. And as mentioned before, the GRT LKS
ridging complex to be a big player as well. Stay tuned!
Longer range trends after Sunday is for moderating temps back to
above normal and mainly dry conditions as mid CONUS ridging
amplifies...potential tropical system off the Atlantic coast may have
impacts on this ridge enhancement as well. ..12..
&&
.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
ISSUED AT 1255 PM CDT Wed Sep 5 2018
Numerous showers and scattered thunderstorms will continue through
tonight as a slow moving cold front pushes across the area.
MVFR/areas of IFR can be expected through this period. Northeast
winds 10 to 15 knots.
&&
.HYDROLOGY...
Issued at 500 AM CDT Wed Sep 5 2018
Early Wednesday Morning Update: New forecasts have the Wapsipinicon
River at Independence reaching the Major flood level of around 17
feet this morning, with the Anamosa upgrade already occurring
yesterday. At Maquoketa, the river fell below flood stage overnight,
with the secondary crest now expected below action stage at around
21.6 feet on Thursday. Most other sites remain on track with the
updates done Tuesday afternoon and evening taking into account the
latest run-off.
River flooding continues due to the recent heavy rainfall along the
eastern Iowa and northwest Illinois tributary rivers and will
continue to expand into the Mississippi River into the weekend and
next week. The flooding is at currently Minor to Moderate levels,
but is still expected to reach Major levels at a few sites. A
ongoing very wet weather pattern will likely bring another round of
potentially heavy rainfall today and into this evening, and possibly
more late week into the weekend, depending on the path of the
remnants of a tropical system in the Gulf as it moves northward.
Eastern Iowa Tributaries:
Based on routed flow, and forecast rainfall over the next 24 hours,
yesterday's upgraded flood warnings from Moderate to Major levels
along the Iowa River at Marengo, Columbus Junction and Wapello are
still on track. On the Cedar River, warnings were upgraded from
Moderate to Major levels at Cedar Rapids and Conesville. Outside of
these sites, flood warnings continue for Minor to Moderate flooding
that is occurring, or forecast to occur into the weekend. Again, the
Maquoketa River at Maquoketa has fallen below flood stage and
currently expected to remain below the flood stage with it's
secondary crest.
Illinois Tributaries:
Flood warnings continue along the Rock River from Como to Moline.
Latest forecasts maintain Minor flooding at Como and Moderate at
Joslin and Moline. Minor flooding will continue on the Pecatonica
River at Freeport through early Friday morning.
Mississippi River:
Warnings continue for minor flooding at Rock Island, Illinois City,
Muscatine and Keokuk. The flooding at other sites downstream of
Muscatine down to Burlington will be in the higher end of Moderate
flooding by next week, with a few sites possibly nearing Major flood
levels if heavy rainfall verifies for portions of the rest of this
week and into the weekend. Moderate flooding to also occur
further south at Gregory Landing toward September 12th.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flash Flood Watch until midnight CDT tonight for Benton-Buchanan-
Cedar-Clinton-Delaware-Des Moines-Dubuque-Henry IA-Iowa-
Jackson-Jefferson-Johnson-Jones-Keokuk-Linn-Louisa-
Muscatine-Scott-Washington.
IL...Flash Flood Watch until midnight CDT tonight for Carroll-Henry
IL-Jo Daviess-Mercer-Rock Island-Stephenson-Whiteside.
MO...NONE.
&&
SYNOPSIS...McClure
SHORT TERM...McClure
LONG TERM...12
AVIATION...Haase
HYDROLOGY...12Hazardous weather outlook, Sep 5, 8:24 AM CDT, 4 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 824 AM CDT Wed Sep 5 2018 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-061330- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 824 AM CDT Wed Sep 5 2018 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT There is a chance of thunderstorms, mainly this afternoon and evening. Heavy rainfall and flash flooding will continue to be the primary concern, especially in areas that see repeated storm activity, and a Flash Flood Watch remains in effect for a good portion of the Outlook area into this evening. The threat for severe weather appears low at this time, however a few storms may still produce strong gusty winds mostly along and southeast of a line from Princeton, Illinois to Fort Madison, Iowa. Area rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY More rounds of thunderstorms are expected to continue along and south of the Highway 34 corridor on Thursday, spreading up to Interstate 80 on Friday. These bouts of showers and storms will continue to bring the risk for heavy rainfall, possible flash flooding, and compounding river flooding. The severe thunderstorm risk appears low through Friday. The remnants of tropical system "Gordon" will then track somewhere up across the Midwest from the Gulf Coast and cause very heavy rainfall and flash flooding, along with additional river flooding. The exact path this system will take, and how much of the local area it may impact is still uncertain at this time. Stay tuned for later forecasts and updates concerning this weekend system. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today or tonight. However, any reports of flash flooding or new flooding would be appreciated. Haase
In the hours before
Local storm report, Sep 5, 9:43 AM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
943 AM CDT WED SEP 5 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 AM HEAVY RAIN PARNELL 41.58N 92.01W
09/05/2018 M1.30 INCH IOWA IA TRAINED SPOTTER
TOTAL RAINFALL SINCE 6 AM.
&&
PSSpecial weather statement, Sep 5, 12:36 PM CDT, 25 minutes before
Special Weather Statement National Weather Service Quad Cities IA/IL 1236 PM CDT WED SEP 5 2018 IAC095-103-051845- Johnson-Iowa- 1236 PM CDT WED SEP 5 2018 ...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT CENTRAL JOHNSON AND SOUTHEASTERN IOWA COUNTIES UNTIL 145 PM CDT... At 1233 PM CDT, a thunderstorm with very heavy rain was located near Oxford, or 15 miles west of Iowa City, moving east at 25 mph. Rainfall of up to 1.5 inches is likely in an hour. Minor flooding of streets and creeks in urban areas is expected. This includes the following highways... Interstate 80 in Iowa between mile markers 225 and 253. Interstate 380 between mile markers 1 and 4. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 4175 9192 4178 9137 4153 9137 4157 9193 TIME...MOT...LOC 1733Z 272DEG 19KT 4166 9183 08
Local storm report, Sep 5, 12:50 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1250 PM CDT WED SEP 5 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 PM HEAVY RAIN WILLIAMSBURG 41.67N 92.01W
09/05/2018 M3.80 INCH IOWA IA TRAINED SPOTTER
TOTAL RAINFALL SINCE 6 AM. OLD MAN CREEK IS
BANKFULL.
&&
PSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 12:36 PM CDT | Special Weather Statement | DVN | Johnson | 69 min |
| Sep 5, 2:27 PM CDT | Tornado Warning | DVN | Lee | 22 min |
| Sep 5, 3:50 PM CDT | River Flood Warning | DVN | Johnson, Louisa, Washington | 4 days |
| Sep 5, 3:50 PM CDT | River Flood Warning | DVN | Johnson, Washington | 5 days |
Nearby
Flash Flood Warnings in Iowa, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.